# SDR CALA2014041700474

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 11A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BOX REAR SPAR VERTICAL PRESS WEB BETWEEN RBL 31.83 & RBL 40 HAS A CRACK.  FOUND CRACK WITH HFEC IAW WC 58-5710 -1-2612.  INSTALLED A CAT B REPAIR ON VERTICAL PSI WEB IAW SRM 57-10-10.
